# SDR COMA0260249

- Difficulty date: April 13, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 9,241 hours, 9,446 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 46193
- Part serial: 516
- Condition: Malfunctioned
- Location: Nlg
- Part time: 10,482 hours, 10,728 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5899 LANDING GEAR DISAGREE MESSAGE DURING APPROACH.REPLACED THE NLG PRIORITY VALVE.
